Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
The MACHO project Large Magellanic Cloud variable star inventory. XIII .Fourier parameters for the first overtone RR Lyrae variables and the LMC distance
Authors: Alcock, C.; Alves, D. R.; Becker, A. C.; Bennett, D. P.; Cook, K. H.; Drake, A. J.; Freeman, K. C.; Geha., M.; Griest, K.; Kovacs, G.; Lehner, M. J.; Marshall, S. L.; Minniti, D.; Nelson, C. A.; Peterson, B. A.; Popowski, P.; Pratt, M. R.; Quinn, P. J.; Rodgers, A. W.; Stubbs, C.; Sutherland, W.; Vandehei, T.; Welch, D. L.; Axelrod, T. S.
Date of Publication (YYYY-MM-DD): 2004-01
Title of Journal: The Astronomical Journal
Volume: 127
Issue / Number: 1
Start Page: 334
End Page: 354
Document Type: Article
ID: 222387.0
 
Full text / Content available
The MACHO project Large Magellanic Cloud variable star inventory. XI.Frequency analysis of the fundamental-mode RR Lyrae stars
Authors: Alcock, C.; Alves, D. R.; Becker, A. C.; Bennett, D. P.; Cook, K. H.; Drake, A. J.; Freeman, K. C.; Geha., M.; Griest, K.; Kovacs, G.; Lehner, M. J.; Marshall, S. L.; Minniti, D.; Nelson, C. A.; Peterson, B. A.; Popowski, P.; Pratt, M. R.; Quinn, P. J.; Rodgers, A. W.; Stubbs, C.; Sutherland, W.; Vandehei, T.; Welch, D. L.
Date of Publication (YYYY-MM-DD): 2003-11-20
Title of Journal: The Astrophysical Journal
Volume: 598
Issue / Number: 1
Start Page: 597
End Page: 609
Document Type: Article
ID: 60566.0
The MACHO project Large Magellanic Cloud variable star inventory. XII. Three Cepheid variables in eclipsing binaries
Authors: Alcock, C.; Allsman, R. A.; Alves, D. R.; Becker, A. C.; Bennett, D. P.; Cook, K. H.; Drake, A. J.; Freeman, K. C.; Griest, K.; Hawley, S. L.; Keller, S.; Lehner, M. J.; Lepischak, D.; Marshall, S. L.; Minniti, D.; Nelson, C. A.; Peterson, B. A.; Popowski, P.; Pratt, M. R.; Quinn, P. J.; Rodgers, A. W.; Suntzeff, N.; Sutherland, W.; Vandehei, T.; Welch, D. L.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: The Astrophysical Journal
Volume: 573
Issue / Number: 1
Start Page: 338
End Page: 350
Document Type: Article
ID: 12189.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.